Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Non stop palpitations, SMJ monitor, insomnia, weight loss, headaches, stomach upset, Idioventicular?

I have been fighting with nonstop palpitations no matter what I am doing and my cardiologist put in a smj monitor. These are going on everyday and night. I haven t been getting any sleep. I am losing wieght because of loss of appetite . They are giving me servere headaches and an upset stomach. I have Hyphothyroidism, Asthma , Hypertension . I have enough it is taking a big toll on me. I can t function this way. I have been told I go into v tach and they said I have idioventicular.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir/ Madam
Thanks for your query
Asthma and some of its medication, both are known to cause palpitations. It is important to ascertain what rhythm disturbance is causing palpitation and what is the plausible cause. You have not mentioned the details of your monitor recording.
Please see an electrophysiologist at earliest.
Would be pleased to answer further queries.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor